# SDR WX0A2025041832394

- Difficulty date: April 16, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 53,648 hours, 34,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING EMERGENCY LIGHT CAP TEST EPSU (10WL) FAILED / REMOVED & REPLACED EPSU (10WL) REF AMM 33-51-38-000-001-A AND 33-51-38-400-001-A OPS CHECK GOOD."
